Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
184 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What are side effects of using betnesol fort continuously?

Sir, Very Good morning. I am suffering From Luckderma (Vitiligo) since last 11 years. Most of the time doctor used to suggest me Placentrex Lotion/Injection, Betnesol Fort 1 Mg, Dicaris 150 Mg. From last 3 years I have stopped Medicine because I have not seen any increase in Size or any new White patches in my body, But suddenly in last 30 days I have seen that there are few new cases, So I want to start my medicine once again, so my Question is Whether Betnesol Fort 1 Mg have any side effect if yes than what is that because I think this medicine I have continued from last 7 year and I have got new desease in my body i.e. Multiple Tumor in my body. So is it the side affect of consuming these medicine mentioned by me? Thanking You Prakash Sharma Guwahati, Assam
Thu, 25 Feb 2021
Report Abuse
Internal Medicine Specialist 's  Response
Hello,

Betnesol can cause weak bone, skin thinning. Multiple swelling is not due to Betnesol.

Take care. Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Diwashish Biswas, Internal Medicine Specialist
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Vitiligo


What are side effects of using betnesol fort continuously?

Hello, Betnesol can cause weak bone, skin thinning. Multiple swelling is not due to Betnesol. Take care. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Diwashish Biswas, Internal Medicine Specialist